# SDR YENA201802040069

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 40,925 hours, 14,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT, + Y512,  FRAME 66.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53472815.
